MathSciNet Relay Station
MathSciNet bibliographic data
MR1997832 57R56 (16S99 53D45 58D29 81T40)
Kaufmann, Ralph M. Orbifolding Frobenius algebras. Internat. J. Math. 14 (2003), no. 6, 573–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement